Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taken Unwanted 72 after having sex, delayed periods. Pregnant?

hello,plzz read carefully..i had sex with gf..,.in 12 sep and she took unwanted 72 on 14 sep 3.30pm then again i had sex on 17 sep 5 pm 1.5 hour delay of unwtd 72 range.she geting delay on her period,,,, 25 aug she got her last period but then till now she did t get her period delay of 5 days.two days ago i test her pregnency it shown negetive.plzz tell me should i do test her pregnancy again????????
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2012
HI, Welcome to HCM, I am Dr. Das
First of all, as you have done pregnancy test after the day of missed period, it is definite that she does not have pregnancy.
SO, what is the problem?
Unwanted 72. It caused hormonal disbalance which doe not lead to period happening in the normal imnterval. It is the mot common side effect of these type of drug.
What you will do?
Tell your girl friend to wait for normal bleeding which will occur in some days.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor